# SDR SWAA2022101459519

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 28,773 hours, 13,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SIDE OF CABIN EMERGENCY LIGHTS DO NOT WORK / [01] REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AFT OF LH OVERWING EXIT (M1670) REF AMM 33-51-06.
